# SDR 2022FA0000350

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: General aviation
- Make and model: Airbus A320*
- System (JASC): 2561 · Life Jacket
- Part: None
- Condition: None
- Component: Slide Raft, A320
- Component part number: D30664709
- Stage of operation: IN
- How discovered: 9
- Nature of condition: G, Z
- Precautionary procedure: O

## Discrepancy

AMENDMENT TO PREVIOUSLY REPORTED EVENT BY LUFTHANSA TECHNIK COMPONENT SERVICES (LTCS) ON 9 JUNE 2022 UNDER UNIQUE CONTROL # 2022FA0000281. EVENT REPORT: THE SAME TYPE OF INCIDENT EXPERIENCED BY LTCS IN TULSA, OKLAHOMA OCCURRED AT THE LUFTHANSA MAINTENANCE BASE IN FRANKFURT, GERMANY ON 14 JULY 2022. LIKE THE INCIDENT OCCURRING AT LTCS, THE UNIT WAS IN FOR ITS FIRST MAINTENANCE AFTER MANUFACTURE. DURING A FLOOR RUN TEST IT WAS DISCOVERED THAT THE VALVE'S PULLEY ENDED UP IN THE HALF WAY OPEN POSITION, THEREFORE THE GAS FLOW WAS INSUFFICIENT TO INFLATE THE SLIDE RAFT IN THE REQUIRED TIME.
